Langer, Heinz and Langer, Matthias and Markus, Alexander and Tretter, Christiane (2005) Spectrum of definite type of self-adjoint operators in Krein spaces. Linear and Multilinear Algebra, 53 (2). pp. 115-136. ISSN 0308-1087Full text not available in this repository. (Request a copy from the Strathclyde author)
For a self-adjoint operator in a Krein space we construct an interval [ν, μ] outside of which the operator has only a spectrum of definite type and possesses a local spectral function. As a consequence, a spectral subspace corresponding to an interval outside [ν, μ] admits an angular operator representation. We describe a defect subspace of the domain of the angular operator in terms of the Schur complement, and we derive variational principles for the discrete eigenvalues in such intervals of definite type.
|Keywords:||Krein space, spectrum of definite type, local spectral function, quadratic numerical range, variational principle for eigenvalues, Mathematics, Algebra and Number Theory|
|Subjects:||Science > Mathematics|
|Department:||Faculty of Science > Mathematics and Statistics|
|Depositing user:||Strathprints Administrator|
|Date Deposited:||01 Dec 2006|
|Last modified:||22 Mar 2017 09:21|